U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 58-year-old male asked:

I am taking humira. a couple of rashes have appeared on my body. how can i best get the rashes to go away, or at least stop itching so i can sleep?

3 doctor answers6 doctors weighed in
Dr. Susan Hadley, md
Specializes in Family Medicine
Diphenhydramine: AS long as there are no contraindications use Benadryl
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Charles Cattano
Gastroenterology 40 years experience
Cause and effect?: Speak with your doctor about a possible Humira adverse reaction, particularly if you have developed on the drug the following: Numbness or tingling, Vision problems, Weakness in your legs, Chest pain, Shortness of breath, New joint pain, Hives, Itching.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Christine Hom
Pediatrics 31 years experience
Rashes: Tumor necrosis factor inhibitors, including Humira, can be associated with different kinds of rashes. Some are injection site reactions; others are reactions due to an inflammation of the skin - psoriasiform reactions. Call your prescribing doctor to evaluate the rash. Meanwhile, Benadryl, Tylenol and cool compresses can help.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 7, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.